Nexafed Sinus Pressure + Pain
Nexafed Sinus Pressure + Pain is the first extension of the Nexafed line of meth-resistant pseudoephedrine products. It’s the only pseudoephedrine + acetaminophen combination product, so you can get a decongestant that really works and a trusted pain reliever, while doing the right thing for your community.
Nexafed Nasal Decongestant
Really works. Really fast.
Fast-acting Nexafed Sinus Pressure + Pain is available in 24-count cartons and should be priced comparably to Advil®
Cold and Sinus (ibuprofen 200mg + pseudoephedrine 30mg) caplets.
Nexafed Sinus Pressure + Pain permits the maximum daily dose of pseudoephedrine, while Advil Cold and Sinus does not.2
Advil® is a registered trademark of Pfizer.
Only Nexafed has Impede® Technology.
Other pseudoephedrine products that are not meth-resistant can be easily dissolved, filtered, and converted to meth. However, if abusers try to dissolve Nexafed to make meth, the inactive ingredients and unique polymer matrix of Nexafed form a thick gel that blocks the extraction. The inactive ingredients of this unique polymer configuration do not affect product efficacy or safety. In the direct conversion (one-pot) method, Nexafed significantly disrupts the process, making it virtually useless for meth production.
What you should know about Impede® technology
- Significantly disrupts the extraction and conversion of pseudoephedrine to methamphetamine
- Ingredients do not affect product efficacy or safety
- Published rigorous independent laboratory data and marketplace results
Learn about Nexafed Nasal Decongestant